×

zbMATH — the first resource for mathematics

Fluctuations of matrix entries of regular functions of Wigner matrices. (English) Zbl 1246.60014
Let \(X_n\) be an \(n\times n\) Wigner random matrix, the authors investigated the fluctuation of the matrix entries of the regular function \(f(X_n)\) when \(n\) goes to infinity under certain conditions on \(f\) and \(X_n\). The same problem was studied by A. Lytova and L. Pastur in the case of Gaussian orthogonal ensembles and Gaussian unitary ensembles[J. Stat. Phys. 134, No. 1, 147–159 (2009; Zbl 1161.60007)].

MSC:
60B20 Random matrices (probabilistic aspects)
15B52 Random matrices (algebraic aspects)
PDF BibTeX XML Cite
Full Text: DOI arXiv
References:
[1] Anderson, G.W., Zeitouni, O.: A CLT for a band matrix model. Probab. Theory Relat. Fields 134, 283–338 (2006) · Zbl 1084.60014
[2] Anderson, G.W., Guionnet, A., Zeitouni, O.: An Introduction to Random Matrices. Cambridge Studies in Advanced Mathematics, vol. 118. Cambridge University Press, New York (2010) · Zbl 1184.15023
[3] Bai, Z.D.: Methodologies in spectral analysis of large-dimensional random matrices, a review. Stat. Sin. 9, 611–677 (1999) · Zbl 0949.60077
[4] Bai, Z.D., Yao, J.: Central limit theorems for eigenvalues in a spiked population model. Ann. Inst. Henri Poincaré Probab. Stat. 44, 447–474 (2008) · Zbl 1274.62129
[5] Bai, Z.D., Yin, Y.Q.: Necessary and sufficient conditions for the almost sure convergence of the largest eigenvalue of Wigner matrices. Ann. Probab. 16, 1729–1741 (1988) · Zbl 0677.60038
[6] Bai, Z.D., Wang, X., Zhou, W.: CLT for linear spectral statistics of Wigner matrices. Electron. J. Probab. 14, 2391–2417 (2009) · Zbl 1188.15032
[7] Ben Arous, G., Guionnet, A.: Wigner matrices. In: Akemann, G., Baik, J., Di Francesco, P. (eds.) Oxford Handbook on Random Matrix Theory. Oxford University Press, New York (2011) · Zbl 1236.15063
[8] Benaych-Georges, F., Guionnet, A., Maida, M.: Fluctuations of the extreme eigenvalues of finite rank deformations of random matrices. Available at arXiv:1009.0145 · Zbl 1245.60007
[9] Beran, R.J.: Rank spectral processes and tests for serial dependence. Ann. Math. Stat. 43, 1749–1766 (1972) · Zbl 0257.62028
[10] Billingsley, P.: Convergence of Probability Measures. Willey Series in Probability and Statistics. Wiley, New York (1999) · Zbl 0944.60003
[11] Capitaine, M., Donati-Martin, C.: Strong asymptotic freeness of Wigner and Wishart matrices. Indiana Univ. Math. J. 56, 767–804 (2007) · Zbl 1162.15013
[12] Capitaine, M., Donati-Martin, C., Féral, D.: The largest eigenvalue of finite rank deformation of large Wigner matrices: convergence and non universality of the fluctuations. Ann. Probab. 37(1), 1–47 (2009) · Zbl 1163.15026
[13] Capitaine, M., Donati-Martin, C., Féral, D.: Central limit theorems for eigenvalues of deformations of Wigner matrices. Available at arXiv:0903.4740 · Zbl 1237.60007
[14] Chen, X., Qi, H., Tseng, P.: Analysis of nonsmooth symmetric-matrix-valued functions with applications to semidefinite complementary problems. SIAM J. Optim. 13, 960–985 (2003) · Zbl 1076.90042
[15] Davies, E.B.: The functional calculus. J. Lond. Math. Soc. 52, 166–176 (1995) · Zbl 0858.47012
[16] Erdös, L.: Universality of Wigner random matrices: a survey of recent results. Available at arXiv:1004.0861
[17] Erdös, L., Yin, J., Yau, H.-T.: Rigidity of eigenvalues of generalized Wigner matrices. Available at arXiv:1007.4652v3
[18] Guionnet, A., Zegarlinski, B.: Lectures on logarithmic Sobolev inequalities. In: Seminaire de Probabilités XXXVI. Lecture Notes in Mathematics, vol. 1801. Springer, Paris (2003) · Zbl 1125.60111
[19] Haagerup, U., Thorbjornsen, S.: A new application of random matrices: $\(\backslash\)operatorname{Ext}(C_{\(\backslash\)mathit{red}}\^{*} (F_{2} ))$ is not a group. Ann. Math. 162, 711–775 (2005) · Zbl 1103.46032
[20] Helffer, B., Sjöstrand, J.: Equation de Schrödinger avec champ magnetique et equation de Harper. In: Holden, H., Jensen, A. (eds.) Schrödinger Operators. Lecture Notes in Physics, vol. 345, pp. 118–197. Springer, Berlin (1989) · Zbl 0699.35189
[21] Hörmander, L.: On the singularities of solutions of partial differential equations. In: Proceedings of the International Conference, Tokyo, 1969, pp. 31–40. University of Tokyo Press, Tokyo (1970)
[22] Hörmander, L.: The Analysis of Linear Partial Differential Operators, vol. 1. Springer, New York (2003) · Zbl 1028.35001
[23] Johansson, K.: Universality for certain Hermitian Wigner matrices under weak moment conditions. Available at arXiv:0910.4467v3 · Zbl 1279.60014
[24] Khorunzhy, A., Khoruzhenko, B., Pastur, L.: Asymptotic properties of large random matrices with independent entries. J. Math. Phys. 37, 5033–5060 (1996) · Zbl 0866.15014
[25] Lytova, A., Pastur, L.: Central Limit Theorem for linear eigenvalue statistics of random matrices with independent entries. Ann. Probab. 37, 1778–1840 (2009) · Zbl 1180.15029
[26] Lytova, A., Pastur, L.: Fluctuations of matrix elements of regular functions of Gaussian random matrices. J. Stat. Phys. 134, 147–159 (2009) · Zbl 1161.60007
[27] O’Rourke, S., Renfrew, D., Soshnikov, A.: On fluctuations of matrix entries of regular functions of Wigner matrices with non-identically distributed entries. J. Theor. Probab. (to appear). Available at arXiv:1104.1663 v.4 · Zbl 1280.15021
[28] Péché, S., Soshnikov, A.: Wigner random matrices with non-symmetrically distributed entries. J. Stat. Phys. 129, 857–884 (2007) · Zbl 1139.82019
[29] Péché, S., Soshnikov, A.: On the lower bound of the spectral norm of symmetric random matrices with independent entries. Electron. Commun. Probab. 13, 280–290 (2008) · Zbl 1189.15046
[30] Pizzo, A., Renfrew, D., Soshnikov, A.: On finite rank deformations of Wigner matrices. Ann. Inst. Henri Poincaré B, Probab. Stat. (to appear). Available at arXiv:1103.3731v4 · Zbl 1278.60014
[31] Pastur, L., Lytova, A.: Non-Gaussian limiting laws for entries of regular functions of the Wigner matrices. Available at arXiv:1103.2345
[32] Reed, M., Simon, B.: Methods of Modern Mathematical Physics, vol. 1: Functional Analysis, 2nd edn. Academic Press, New York (1980) · Zbl 0459.46001
[33] Sevast’yanov, B.A.: A class of limit distributions for quadratic forms of normal stochastic variables. Theory Probab. Appl. 6, 337–340 (1961) · Zbl 0211.48204
[34] Shcherbina, M.: Central limit theorem for linear eigenvalue statistics of Wigner and sample covariance random matrices. Available at arXiv:1101.3249v1
[35] Shcherbina, M.: Letter from March 1, 2011
[36] Soshnikov, A.: Universality at the edge of the spectrum in Wigner random matrices. Commun. Math. Phys. 207, 697–733 (1999) · Zbl 1062.82502
[37] Tao, T., Vu, V.: Random matrices: universality of local eigenvalue statistics up to the edge. Commun. Math. Phys. 298(2), 549–572 (2010) · Zbl 1202.15038
[38] Tracy, C., Widom, H.: Level spacing distributions and the Airy kernel. Commun. Math. Phys. 159, 151–174 (1994) · Zbl 0789.35152
[39] Tracy, C., Widom, H.: On orthogonal and symplectic matrix ensembles. Commun. Math. Phys. 177, 727–754 (1996) · Zbl 0851.60101
[40] Whittle, P.: On the convergence to normality of quadratic forms in independent variables. Theory Probab. Appl. 9, 113–118 (1964) · Zbl 0146.40905
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.